# SDR AALA201908170001

- Difficulty date: August 17, 2019
- Submitted: August 17, 2019
- Operation: Air carrier
- Aircraft: N149AN
- Make and model: Airbus A321-231
- Aircraft serial: 6812
- System (JASC): 3350 · Emergency Lighting
- Part: Battery
- Condition: Faulted
- Location: L2 Door Slide
- Component: Epsu, Diehl
- Component part number: 32146210
- Stage of operation: IN
- How discovered: C
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

BATTERY FAULT NOTED AFTER AN L2 SLIDE CHANGE ON CIDS. PART INDICATED A BATT FAULT.
